# SDR AALA20100825DFW08

- Difficulty date: August 23, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 43,444 hours, 5,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 33G ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR ROW 33G ESCAPE PATH LIGHT.  OPS CHECKED NORMAL.
